MathSciNet Relay Station
MathSciNet bibliographic data
MR1458299 (99e:58174) 58G11 (31C12 53C21 60J35)
Coulhon, Thierry; Duong, Xuan Thinh Riesz transforms for $1\leq p\leq 2$. Trans. Amer. Math. Soc. 351 (1999), no. 3, 1151–1169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement